# SDR DALA2020021801226

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N702DN
- Make and model: Boeing 777232
- Aircraft serial: 29741
- Aircraft time: 58,653 hours, 5,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7102, L/P 6895794) MULTIPLE RED LENS COVERS MISSING IN CABIN EMERGENCY ESCAPE PATHWAY LIGHTS. CORRECTIVE ACTION: REPLACED MISSING RED LENS COVERS.
